MathSciNet Relay Station
MathSciNet bibliographic data
MR1825926 (2002b:60035) 60F05 (62E20)
Kane, Jonathan M. Monotonic approach to central limits. Proc. Amer. Math. Soc. 129 (2001), no. 7, 2127–2133 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement